# SDR CALA2024070901984

- Difficulty date: June 27, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N79521
- Make and model: Boeing 737824
- Aircraft serial: 31662
- Aircraft time: 44,386 hours, 15,458 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A4001
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH HORIZONTAL STABILIZER,LOWER SKIN,ONE CRACK INDICATION AT STA 92.7,11.5 INCHES INFRONT TRAILING EDGE.(REF AAR NR 100013012)
